# SDR 99UAL900646

- Difficulty date: December 13, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 17,682 hours, 3,716 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 21198356
- Part serial: 34A0035
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, C

## Discrepancy

AFTER ENGINE START, RECEIVED  AFT CARGO WARNING MESSAGE.  DISCHARGED AFT FIRE BOTTLES.  WARNING WENT AWAY AFTER 2 - 3 MINUTES.  *S/D*  INITIAL CAUSE WAS THOUGHT TO BE INADVERTENT DETECTION DUE TO FUMIGATION OR MOISTURE BECAUSE OF NO SYSTEM FAULTS PRESENT.  WHEN SAME EVENT OCCURRED 7 DAYS LATER IN FRA, THE AFT CARGO SMOKE DETECTOR (P/N:2119835-6 / S/N:34-A0035) WAS REPLACED AND SENT TO VENDOR FOR TEARDOWN.  NO FURTHER EVENTS HAVE OCCURRED.
